Journal of the Mathematical Society of Japan

On the Theory of Radicals in a Ring

Masayoshi NAGATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 330-344.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734864

Digital Object Identifier
doi:10.2969/jmsj/00320330

Mathematical Reviews number (MathSciNet)
MR0047619

Zentralblatt MATH identifier
0045.16003

Subjects
Primary: 09.1X

Citation

NAGATA, Masayoshi. On the Theory of Radicals in a Ring. J. Math. Soc. Japan 3 (1951), no. 2, 330--344. doi:10.2969/jmsj/00320330. https://projecteuclid.org/euclid.jmsj/1261734864


Export citation